Skip To Main Content
TopCare Aspirin, Regular Strength, 325 mg, Coated Tablets
$4.09
FREE SAME-DAY DELIVERY

TopCare Aspirin, Regular Strength, 325 mg, Coated Tablets

300 ct
Delivery by 12:35pm
Wegmans
Wegmans
Available in 20149

Popular near you

Related Products

Often Bought With

Details

In Each Tablet: Other Information: Store at 25 degrees C (77 degrees F); excursions permitted between 15 degrees-30 degrees C (59 degrees-86 degrees F). Use by expiration date on package.

• Sodium Free/No Sodium

• Caffeine Free/No Caffeine


Ingredients

In Each Tablet: Active Ingredients: *Aspirin (NSAID) (325 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Corn Starch, Hypromellose, Polyethylene Glycol, Propylene Glycol.


Warnings

Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of reye's syndrome, a rare but serious illness. Allergy alert: aspirin may cause a severe allergic reaction, which may include: asthma (wheezing), hives, facial swelling, shock. Stomach bleeding warning: this product contains an nsaid, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription nsaids [aspirin, ibuprofen, naproxen, or others], take more or for a longer time than directed, have 3 or more alcoholic drinks every day while using this product. Do not use - if you are allergic to aspirin or any other pain reliever/fever reducer, if you have ever had an allergic reaction to this product or any of its ingredients.


Directions

In Each Tablet: Directions: Drink a full glass of water with each dose. To Open: Push down and turn. Close tightly. Adults and Children 12 Years and Over: Take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours not to exceed 12 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Do not use unless directed by a doctor.

Popular brands

AdvilAleveBayerBest ChoiceCareOneEqualineEquateExcedrinHyland's

Why Instacart?

Instacart delivers fresh groceries
Great Prices, from multiple stores
All your favorite local stores
Personal shoppers pick all the highest quality items for you
Delivered in as little as 2 hours

Why Instacart?

Instacart delivers fresh groceries
Great Prices, from multiple stores
All your favorite local stores
Personal shoppers pick all the highest quality items for you
Delivered in as little as 2 hours

Browse more categories

  • Cold & Flu Medicine
  • Congestion Medicine
  • Cough Suppressants
  • Immune Support
  • Inhaler
  • Nasal Spray
  • Nasal Strips
  • Sinus Rinse Kits
  • Throat Spray

Common questions

The price for this product is set by the individual retailers and varies among them. Each retailer has a pricing policy that can be found on that retailer's page. Please click on each retailer to see that retailer's price for this product.
We accept Visa, Mastercard, Discover and American Express
visamaster_carddiscoveramerican_express
* FREE delivery on your first order with Express.Terms apply
Instacart logo

Get deliveries with Instacart

  • iOS Logo
    iOS
  • Play Store Logo
    Android

Top departments



Legal

    • Terms of Use
    • Privacy Policy
    Apple and the Apple logo are trademarks of Apple Inc., registered in the U.S. and other countries. App Store is a service mark of Apple Inc. Android, Google Play and the Google Play logo are trademarks of Google LLC.
    Quantity:1